The Annals of Mathematical Statistics

On the Distribution of the Maximum of a Semi-Markov Process

Lawrence D. Stone

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 3 (1968), 947-956.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698327

Digital Object Identifier
doi:10.1214/aoms/1177698327

Mathematical Reviews number (MathSciNet)
MR232460

Zentralblatt MATH identifier
0241.60079

JSTOR
links.jstor.org

Citation

Stone, Lawrence D. On the Distribution of the Maximum of a Semi-Markov Process. Ann. Math. Statist. 39 (1968), no. 3, 947--956. doi:10.1214/aoms/1177698327. https://projecteuclid.org/euclid.aoms/1177698327


Export citation